MAUDE Adverse Event Report: MEDLINE RENEWAL COBLATOR II EVAC 70 XTRA PLASMA WAND; EICA5872-01 COBLATOR II EVAC 70 XTRA PL

MEDLINE RENEWAL COBLATOR II EVAC 70 XTRA PLASMA WAND; EICA5872-01 COBLATOR II EVAC 70 XTRA PL
Catalog Number EICA58720RH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, the reprocessed coblator that half of the metal tips on the end fell off and were dangling when attempting to use on patient.Quickly removed device and opened another one and finished the case with no issues.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, the reprocessed coblator that half of the metal tips on the end fell off and were dangling when attempting to use on patient.Quickly removed device and opened another one and finished the case with no issues.

Brand Name
COBLATOR II EVAC 70 XTRA PLASMA WAND
Common Device Name
EICA5872-01 COBLATOR II EVAC 70 XTRA PL
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25179521
Report Number3032391-2026-00010
Device Sequence Number18777484
Product Code GEI
UDI-Device Identifier10888277395350
UDI-Public10888277395350
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEICA58720RH
Device Lot Number553386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown